My doctor just gave me this today for anxiety and depression. I'm constantly worrying about everything and have racing thoughts through out the day. I have no motivation and no energy from the time I get up to the time I go to bed. I just feel sluggish and tired all day long that it's really hard to get anything accomplished and get through the day. I just always feel so miserable and never wanna talk to anyone. The doctor told me this is gonna take 3-4 weeks to kick in. But I'm at the point where I don't wanna wait that long for something and then come to find out it does nothing for me because every day is a struggle for me... it really is. I used to be on adderall prescribed by a different docor for 3 years for adhd. And ended up abusing it because my body got used to it and the side effects were horrible. Although it did help me get through the morning but by the end of the day I felt terrible. So I took it upon myself to get off it it by going to rehab. Now this new doctor doesn't think it's adhd and have me this. I just wanna feel normal. Am I wasting my time and is this generic brand different then the name brand?
JMN2193; There should not be a difference brand name or generic But the problem is that sometimes when you first start the medication it can even make you feel a bit worse for the first week or two, then gradually any side effects start or do go away, anywhere around 4 weeks or so you should start to feel better but it does really take as much as 6 to 8 weeks to reach a full blood level where it is working it's best most of all these new medications work this way there really is no overnight quick fix. Sorry I don't have better news for you just try and keep up the faith and positive thinking that things well get better . Best of luck Chuck1957
Anti depression meds are nothing short of miraculous but they take time to kick in. When I started on Wellbutrin I felt worse. A month later I was better and a year later I'm far better.
It sounds like you are worrying too much - which is a symptom of depression. I suggest taking your meds and finding something to distract you. Get outside or binge watch Netflix. Time goes by very slowly if you just sit around waiting to feel better.
I’ve been on generic Wellbutrin sr for a little over 3 months. I had a gradual progression from 75mg to 400mg. Midway, 20mg of Prozac was added.
My question, shouldn’t I feel better? I mean, I’m not so blue that I’m dangerous, but I’m still not enjoying the things I use to enjoy.
Should I give this combo some more time (it’s been 12 weeks), or should I switch to something else?
Ugg... it’s such a hassle to go through all this again.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jul 2010 • 5 answers
Wellbutrin - I have only been on Wellbutron XL 150mg once a day, for four days, I want to get off it
Posted 8 Dec 2013 • 3 answers
Posted 21 Feb 2014 • 4 answers
Posted 21 Apr 2014 • 3 answers
Posted 11 Jun 2014 • 4 answers